# SDR NACA20040020

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 30,119 hours
- Engine: Pwa R2800CB3
- Engine time: 1,097 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Missing
- Location: Nr 1 Engine
- Part time: 1,097 hours
- Component: Cylinder, Pwa
- Component part number: 356993
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO NR 12 CYLINDER LOW COMPRESSION.  INSPECTED CYLINDER AND FOUND VALVE MISSING.  REPLACED NR 1 ENGINE.
